# SDR 97ZZZX322

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD CARGO DOOR HAS DENT CHAFE ON INNER LINER SKIN FROM TRIM SCREW ADJACENT TO PANEL I802.  C/A:  INSTALLED PATCH PER 146 SRM 51-71-11, PAGE 4.
